Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the bihomogeneity problem of Knaster
HTML articles powered by AMS MathViewer

by Krystyna Kuperberg PDF
Trans. Amer. Math. Soc. 321 (1990), 129-143 Request permission

Abstract:

The author constructs a locally connected, homogeneous, finitedimensional, compact, metric space which is not bihomogeneous, thus providing a compact counterexample to a problem posed by B. Knaster around 1921.
References
Similar Articles
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 321 (1990), 129-143
  • MSC: Primary 54F20; Secondary 54B10, 54G20, 57M10
  • DOI: https://doi.org/10.1090/S0002-9947-1990-0989579-7
  • MathSciNet review: 989579